MathSciNet Relay Station
MathSciNet bibliographic data
MR1182500 46M20 (46H25 46M05 47A99)
Chen, Xiao Man; Douglas, R. G. Localization of Hilbert modules. Michigan Math. J. 39 (1992), no. 3, 443–454.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement